CSpace
algebraicindependenceofcertainnumbers
Chen Yonggao1; Zhu Yaochen2
1999
Source Publicationactamathematicasinicaenglishseries
ISSN1000-9574
Volume15Issue:4Pages:507
AbstractIn this note the algebraic independence of values of general Mahler series with different parameters at algebraic points is established.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42603
Collection中国科学院数学与系统科学研究院
Affiliation1.南京师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Yonggao,Zhu Yaochen. algebraicindependenceofcertainnumbers[J]. actamathematicasinicaenglishseries,1999,15(4):507.
APA Chen Yonggao,&Zhu Yaochen.(1999).algebraicindependenceofcertainnumbers.actamathematicasinicaenglishseries,15(4),507.
MLA Chen Yonggao,et al."algebraicindependenceofcertainnumbers".actamathematicasinicaenglishseries 15.4(1999):507.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Yonggao]'s Articles
[Zhu Yaochen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Yonggao]'s Articles
[Zhu Yaochen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Yonggao]'s Articles
[Zhu Yaochen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.